American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A38) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Michaël Bages, Patrick Martinez and Jean-Michel Roquejoffre. How travelling waves attract the solutions of KPP-type equations. Trans. Amer. Math. Soc. 364 (2012) 5415-5468.
Abstract, references, and article information
View Article: PDF

[2] Rostyslav O. Hryniv and Yaroslav V. Mykytyuk. On zeros of some entire functions. Trans. Amer. Math. Soc. 361 (2009) 2207-2223. MR 2465834.
Abstract, references, and article information
View Article: PDF

[3] Jingbo Xia. On the essential commutant of ${\mathcal T}(\text{QC})$. Trans. Amer. Math. Soc. 360 (2008) 1089-1102. MR 2346484.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Friedrich Littmann. Entire majorants via Euler--Maclaurin summation. Trans. Amer. Math. Soc. 358 (2006) 2821-2836. MR 2216247.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Werner Ehm, Tilmann Gneiting and Donald Richards. Convolution roots of radial positive definite functions with compact support. Trans. Amer. Math. Soc. 356 (2004) 4655-4685. MR 2067138.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] John A. Baker. Functional equations, tempered distributions and Fourier transforms . Trans. Amer. Math. Soc. 315 (1989) 57-68. MR 979965.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Juan A. Barceló and Antonio Córdoba. Band-limited functions: $L\sp p$-convergence . Trans. Amer. Math. Soc. 313 (1989) 655-669. MR 951885.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] R. Tolimieri. The algebra of the finite Fourier transform and coding theory . Trans. Amer. Math. Soc. 287 (1985) 253-273. MR 766218.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] William A. Squires. Geometric condition for universal interpolation in $\hat{\mathcal{E}}'$ . Trans. Amer. Math. Soc. 280 (1983) 401-413. MR 712268.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Ka-Sing Lau. Extension of Wiener's Tauberian identity and multipliers on the Marcinkiewicz space . Trans. Amer. Math. Soc. 277 (1983) 489-506. MR 694372.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Benjamin Muckenhoupt. Weighted norm inequalities for the Fourier transform . Trans. Amer. Math. Soc. 276 (1983) 729-742. MR 688974.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] S. W. Graham and Jeffrey D. Vaaler. A class of extremal functions for the Fourier transform . Trans. Amer. Math. Soc. 265 (1981) 283-302. MR 607121.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] R. P. Boas. Some theorems on Fourier transforms and conjugate trigonometric integrals . Trans. Amer. Math. Soc. 40 (1936) 287-308. MR 1501874.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] A. C. Offord. On Fourier transforms. III . Trans. Amer. Math. Soc. 38 (1935) 250-266. MR 1501811.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] R. E. A. C. Paley and N. Wiener. Notes on the theory and application of Fourier transforms. III, IV, V, VI, VII . Trans. Amer. Math. Soc. 35 (1933) 761-791. MR 1501716.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] R. E. A. C. Paley and N. Wiener. Notes on the theory and application of Fourier transforms. I, II . Trans. Amer. Math. Soc. 35 (1933) 348-355. MR 1501688.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1